Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/52059
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: The decay of suddenly blocked flow in a curved pipe
Author: Clarke, R.
Denier, J.
Citation: Journal of Engineering Mathematics, 2009; 63(2-4):241-257
Publisher: Kluwer Academic Publ
Issue Date: 2009
ISSN: 0022-0833
1573-2703
Statement of
Responsibility: 
Richard J. Clarke and James P. Denier
Keywords: Blood flow; Curved-pipe flow; Transient flow
RMID: 0020090263
DOI: 10.1007/s10665-007-9210-2
Appears in Collections:Mathematical Sciences publications
Environment Institute publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.